# SDR SIMA20150922003

- Difficulty date: September 22, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 38,314 hours, 35,653 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: M3902932248
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMER LIGHT STRIP HAS BROKEN WIRE.  REPAIRED AFT EMER LIGHT STRIP BROKEN WIRE IAW SWPM 20-00-03.
